# SDR ASAA2023110346537

- Difficulty date: November 3, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA, FLOOR BEAM CORRODED AT UPPER SURFACE AROUND FASTENER HOLES 2(EA) AT BS 986.5 BETWEEN LBL.33 AND LBL40. MARKED. GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS 0.150, REMOVED 0.022, 0.128 REMAINING. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. CUT OUT DAMAGE UPPER FLANGE AND FABBED REPAIR T CHORD CORNER FITTINGS, SHEAR TIE, SPLICES, AND STRIPS STA 986.5 BLB8-LBL50 IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 2. INSTALLED REPAIR IAW B737-800 SRM 53-70-51-2R-4.
